Mathematische Nachrichten

Cover image for Vol. 284 Issue 5‐6

April 2011

Volume 284, Issue 5-6

Pages 567–814

  1. Cover Picture

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editor's Choice
    6. Original Paper
    1. Cover Picture

      Article first published online: 30 MAR 2011 | DOI: 10.1002/mana.201190010

  2. Issue Information

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editor's Choice
    6. Original Paper
    1. Issue Information

      Article first published online: 30 MAR 2011 | DOI: 10.1002/mana.201190011

  3. Contents

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editor's Choice
    6. Original Paper
    1. Contents: (Math. Nachr. 5-6/2011) (pages 567–571)

      Article first published online: 30 MAR 2011 | DOI: 10.1002/mana.201190012

  4. Editor's Choice

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editor's Choice
    6. Original Paper
  5. Original Paper

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Editor's Choice
    6. Original Paper
    1. Degenerate elliptic operators, Feller semigroups and modified Bernstein-Schnabl operators (pages 587–607)

      Francesco Altomare, Mirella Cappelletti Montano and Sabrina Diomede

      Article first published online: 21 MAR 2011 | DOI: 10.1002/mana.200810196

    2. The best constant in a fractional Hardy inequality (pages 629–638)

      Krzysztof Bogdan and Bartłomiej Dyda

      Article first published online: 18 MAR 2011 | DOI: 10.1002/mana.200810109

    3. Sequential w-right continuity and summing operators (pages 664–680)

      Joe Diestel, Antonio M. Peralta and Daniele Puglisi

      Article first published online: 30 MAR 2011 | DOI: 10.1002/mana.200810163

    4. Fusion integral (pages 681–693)

      M. H. Faroughi and R. Ahmadi

      Article first published online: 14 MAR 2011 | DOI: 10.1002/mana.200710177

    5. The Aron-Berner extension, Goldstine's theorem and P-continuity (pages 694–702)

      Ricardo García, Jesús A. Jaramillo and José G. Llavona

      Article first published online: 18 MAR 2011 | DOI: 10.1002/mana.200810120

    6. Distance geometry in quasihypermetric spaces. III (pages 747–760)

      Peter Nickolas and Reinhard Wolf

      Article first published online: 15 MAR 2011 | DOI: 10.1002/mana.200810216

    7. On ω-commuting graphs and their diameters (pages 781–789)

      P. Raja and S. M. Vaezpour

      Article first published online: 14 MAR 2011 | DOI: 10.1002/mana.200710148

SEARCH

SEARCH BY CITATION